MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø60

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø60
Model Number 01.32.160MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-mar-2020 lot 185439: (b)(4) items manufactured and released on 22-oct-2018.Expiration date: 14.10.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other devices involved in the event ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 28 size l +3.5 lot.1903848 (k112115) batch review performed on 11-mar-2020: lot 1903848: (b)(4) items manufactured and released on 24-jul-2019.Expiration date: 14.07.2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Stem: amistem p 01.18.438 amistem-p collared std stem size8 lot.178151 (k173794) batch review performed on 11-mar-2020 lot 178151: (b)(4) items manufactured and released on 10-apr-2018.Expiration date: 27.03.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Liner: mpact dm 01.26.2860mhc double mobility hc liner 28/dml lot.1901460 (k092265) lot 1901460: (b)(4) items manufactured and released on 13-may-2019.Expiration date: 28.04.2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection after almost 1 month from the primary surgery, the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø60
Common Device Name
DOUBLE MOBILITY ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key9826671
Report Number3005180920-2020-00142
Device Sequence Number2422022
Product Code LPH
UDI-Device Identifier07630030861017
UDI-Public07630030861017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/14/2023
Device Model Number01.32.160MB
Device Catalogue Number01.32.160MB
Device Lot Number185439
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;